# SDR DL72S972133

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 657278831
- Condition: Hole
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN LT L/E SKIN, 34 INCH FROM BOTTOM.  INSTALLED REPAIR DOUBLER PER SRM 55-40-3 FIG. 1.
